# SDR UALA2011102705812

- Difficulty date: October 26, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 57,984 hours, 6,904 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010002
- Part serial: 326
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FUEL VALVE EICAS MESSAGE WHEN FUEL CONTROL SWITCH PUT TO RUN (2X).  CREW CYCLED CIRCUIT BREAKER L12 (ENG3 FUEL CONT VALVE) NO HELP.  REPLACED FMU PER MM, LEAK CHECKED OK, RAN ENGINE AT IDLE PER JRH, NR 3 ENG FUEL CONTROL VALVE CIRCUIT BREAKER STAYED IN, FUEL FLOW NORMAL, ENGINE CONDITION NORMAL.
